Normal solvability of a functional-differential equation with operator coefficients in a Hilbert space
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1486-1493
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a1,
author = {R. G. Aliev},
title = {Normal solvability of a functional-differential equation with operator coefficients in a {Hilbert} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1486--1493},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a1/}
}
R. G. Aliev. Normal solvability of a functional-differential equation with operator coefficients in a Hilbert space. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1486-1493. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a1/